# SDR 0301219860

- Difficulty date: June 29, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- Aircraft time: 61,472 hours, 60,650 cycles
- Engine: Pwa JT8D17
- Engine time: 44,186 hours, 39,481 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fuel Control
- Part number: 7036024
- Part serial: RW63162
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, FLIGHT CREW OBSERVED A FLOCK OF BIRDS PASS CLOSE TO THE AIRCRAFT AND THEN HEARD A POSSIBLE ENGINE COMPRESSOR STALL.  FLIGHT CREW ABORTED TKAEOFF AT 118 KNOTS.  MAINTENANCE INSPECTED BOTH ENGINES FOR EVIDENCE OF A BIRD STRIKE, NONE FOUND.  DURING ENGINE RUN-UP, NR 1 EXPERIENCED A COMPRESSOR STALL.  MAINTENANCE REPLACED THE NR 1 ENGINE FUEL CONTROL.
